# SDR ASAA2023121348275

- Difficulty date: December 13, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347557525800
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CUTOUT LOWER SILL THRESHOLD CORRODED AROUND FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR LOWER THRESHOLD, STA. 24028 - STA.. 2162, STR. 38R TO STR.39R, Z-1647 TO Z-1647. ORIGINAL THICKNESS .100", MATERIAL REMOVED IS .022", EMAINING MATERIAL IS .078". MAXIMUM REWORK DEPTH ALLOWED .016", MINIMUM REMAINING MATERIAL ALLOWED IS .083", FOUND TO BE OUT OF LIMITS IAW A320SRM 53-41-49-283-003. EMOVED AND REPLACED THRESHOLD IAW AIRBUS DWG D53475500 ISSUE BV & A320 SRM 51-42-11. P/N D5347557525800 P.O.#1077139.1.
